MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG RT MD SIZE 3 PMA; OXFORD HXLPE BEARINGS

BIOMET UK LTD. OXF ANAT BRG RT MD SIZE 3 PMA; OXFORD HXLPE BEARINGS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 03/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00245.3002806535-2021-00246.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
(b)(6) clinical study reported that a patient underwent an initial partial right knee arthroplasty on (b)(6) 2020.Subsequently, the patient experienced pes bursa which onset on (b)(6) 2021.The severity was reported as mild.Treatment: steroid injection.Not device related.Possibly procedure related.Outcome: tolerated.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: a1, a2, b4, b5, g3, g6, h1, h2, h10 additional information received: patient¿s information received: patient name: (b)(6) age: 60 years the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
Mymobility clinical study reported that a patient underwent an initial partial right knee arthroplasty on (b)(6) 2020.Subsequently, the patient experienced pes bursa which onset on (b)(6) 2021.The severity was reported as mild.Treatment: steroid injection not device related.Possibly procedure related.Outcome: tolerated.
 
Event or Problem Description
Mymobility clinical study reported that a patient underwent an initial partial right knee arthroplasty on (b)(6) 2020.Subsequently, the patient experienced pes bursa which onset on (b)(6) 2021.The severity was reported as mild.Treatment: steroid injection.Not device related.Possibly procedure related.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Complaint summary: as the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.In addition, we have not been provided with any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no abnormalities or deviations reported.A review of the complaint database over the last 3 years has found 1 complaint reported with the item 154723, 1 complaint reported with the item 161469, and 2 complaints reported with the item 159575 (including initiating complaint).Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.If any additional information becomes available, then the complaint will be reopened and investigated thoroughly.Capa: no corrective or preventive action required at this time.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00245-2; 3002806535-2021-00246-2.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXF ANAT BRG RT MD SIZE 3 PMA
Common Device Name
OXFORD HXLPE BEARINGS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key11965376
Report Number3002806535-2021-00247
Device Sequence Number3508400
Product Code NRA
UDI-Device Identifier05019279786213
UDI-Public05019279786213
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberN/A
Device Catalogue Number159575
Device Lot Number465190
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/25/2021
Supplement Date Received by Manufacturer06/23/2021
08/11/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date06/29/2021
08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient Weight103